English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Irreducibility criteria of Schur-type and Pólya-type

Györy, K., Hajdu, L., & Tijdeman, R. (2011). Irreducibility criteria of Schur-type and Pólya-type. Monatshefte für Mathematik, 163(4), 415-443. doi:10.1007/s00605-010-0241-9.

Item is

Files

show Files
hide Files
:
györy_irreducibility_2011.pdf (Publisher version), 333KB
 
File Permalink:
-
Name:
györy_irreducibility_2011.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Györy, Kálmán, Author
Hajdu, Lajos, Author
Tijdeman, Robert1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Monatshefte für Mathematik
  Alternative Title : Monatsh. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 163 (4) Sequence Number: - Start / End Page: 415 - 443 Identifier: -